Contact problem involving an elastically reinforced anisotropic wedge
Doklady Akademii Nauk, Tome 222 (1975) no. 3, pp. 568-571
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_3_a14,
author = {R. D. Bantsuri},
title = {Contact problem involving an elastically reinforced anisotropic wedge},
journal = {Doklady Akademii Nauk},
pages = {568--571},
year = {1975},
volume = {222},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a14/}
}
R. D. Bantsuri. Contact problem involving an elastically reinforced anisotropic wedge. Doklady Akademii Nauk, Tome 222 (1975) no. 3, pp. 568-571. http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a14/